Case Report: PDF OnlyAcute Pancreatitis Associated with IfosfamideHung, Miao-Chiua, b; Hung, Giun-Yia, b, *; Lin, Pei-Chinc; Tiu, Chui-Meid; Tien, Yi-Chinge Author Information aDepartment of Pediatrics, Taipei Veterans General Hospital, Taipei, Taiwan, R.O.C. dDepartment of Radiology, Taipei Veterans General Hospital, Taipei, Taiwan, R.O.C. eDepartment of Nursing, Taipei Veterans General Hospital, Taipei, Taiwan, R.O.C. bNational Yang-Ming University School of Medicine, Taipei, Taiwan, R.O.C. cDepartment of Pediatrics, Kaohsiung Municipal Hsiao-Kang Hospital and Kaohsiung Medical University, Kaohsiung, Taiwan, R.O.C. *Correspondence to: Dr Giun-Yi Hung, Department of Pediatrics, Taipei Veterans General Hospital, 201, Section 2, Shih-Pai Road, Taipei 112, Taiwan, R.O.C. E-mail: [email protected] Received: June 8, 2006; • Accepted: January 31, 2007. Journal of the Chinese Medical Association: April 2007 - Volume 70 - Issue 4 - p 176-179 doi: 10.1016/S1726-4901(09)70353-3 Metrics Abstract Acute pancreatitis is a rare complication during chemotherapy for pediatric patients with solid tumors. We report a 9-year-old boy with osteosarcoma who experienced 2 episodes of pancreatitis 1 day and 48 days after infusion of ifosfamide (IFOS), respectively. From a MEDLINE search, this is the 3rd reported case and 2nd reported pediatric case of IFOS-induced pancreatitis, and only this case experienced late-onset pancreatitis. © 2007 by Lippincott Williams & Wilkins, Inc.